I have been taking lithium fir about 2 weeks and I started with 2 tabs per day(309 mg each) and my doc stepped it up to to 4 tabs a day and I have vomited for nearly 7 days in the morning and have been nauseated all day. Is this typical?
Hi, Savage! You should report this to your doctor ASAP as the vomiting is going to make you dehydrated which can raise your blood lithium to toxic levels. Your vomiting is NOT typical.
"Diarrhea and vomiting may be early signs of lithium toxicity, and may occur at lithium levels below 2 mEq/L.
Transient and mild nausea may occur within the first few days of therapy."
Please call your doctor, okay?
Best regards, Wildcat
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trazodone - Nausea and vomiting with trazadone? Increased dose over last few weeks. Now dry heaves,?
Updated 1 May 2018 • 3 answers
Updated 6 Jun 2012 • 4 answers
Updated 14 Jul 2012 • 2 answers
Updated 7 Oct 2013 • 4 answers
Updated 25 Oct 2018 • 4 answers